# SDR ASAA201804194295

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 628 hours, 163 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FADEC SYS FAULTED AFTER LANDING.   ACFT GROUNDED.  RESET THE CIRCUTI BREAKER FOR THE NR 1 FADEC SYS IAW TSM 24-00-00-810-818.  OPS CHECKED GOOD IAW AMM 73-29-00-710-040.  NO FURTHER DEFECTS NOTED.
